# SDR CALA2025080407233

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5391550320010
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FR34 PROFILE PNL HAS CORROSION STR 38 LH-RH.   REMOVED AND REPLACED PROFILE PANEL AT FWD CARGO FR 34 STR 38 L/H -R/H IAW A319 SRM 51-42-11-001.
